Applications of Fourier Series in Double Sine and Cosine Series
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 10 Issue 1, January 2021

Applications of Fourier Series in Double Sine and Cosine Series

Dr. Chitra Singh, Hiramani Patel

In this paper we have introduce the new concept of double sine and cosine series in Fourier series of two variable functions and implementing these result by the examples of two variable Fourier series.

Keywords: Fourier series, double sine series, double cosine series

Edition: Volume 10 Issue 1, January 2021

Pages: 162 - 163

Share this Article

How to Cite this Article?

Dr. Chitra Singh, Hiramani Patel, "Applications of Fourier Series in Double Sine and Cosine Series", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SR201231142849, Volume 10 Issue 1, January 2021, 162 - 163

35 PDF Views | 26 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Fourier series'

Research Paper, Mathematics, India, Volume 10 Issue 1, January 2021

Pages: 162 - 163

Applications of Fourier Series in Double Sine and Cosine Series

Dr. Chitra Singh, Hiramani Patel

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 7, July 2014

Pages: 553 - 555

Approximation of Conjugate of Function Belonging to W(Lr, ? (t)) Class by (E, 2) (C, 1) Mean of Conjugate Fourier Series

Santosh Kumar Sinha, U. K. Shrivastava

Share this Article

Research Paper, Mathematics, India, Volume 6 Issue 7, July 2017

Pages: 1127 - 1130

Approximation of Functions Belonging to the Lip (?(t),p) and W(L^p ?(t)) Class by Taylor - Cesaro Product Summability Method of its Fourier series

Yamini Yadav, C. S. Rathore

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 965 - 971

Triple Simultaneous Fourier Series Equations Involving Heat Polynomials

Gunjan Shukla, K. C. Tripathi

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1435 - 1441

N- Fourier Series Equations Involving Heat Polynomials

Indu Shukla, Dr. A. P. Dwivedi, Dr. Virendra Upadhyay

Share this Article
Top